Universidad Complutense de Madrid
E-Prints Complutense

Polynomial continuity on l(1)

Impacto

Descargas

Último año

Llavona, José G. y Joaquín M., Gutiérrez y González, Manuel (1997) Polynomial continuity on l(1). Proceedings of the American Mathematical Society, 125 (5). pp. 1349-1353. ISSN 0002-9939

[img]
Vista previa
PDF
186kB

URL Oficial: http://www.ams.org/journals/proc/1997-125-05/S0002-9939-97-03733-7/S0002-9939-97-03733-7.pdf


URLTipo de URL
http://www.ams.org/journalsEditorial


Resumen

A mapping between Banach spaces is said to be polynomially continuous if its restriction to any bounded set is uniformly continuous for the weak polynomial topology. A Banach space X has property(RP) if given two bounded sequences (u(j)), (v(j)) subset of X; we have that Q(u(j)) - Q(v(j)) --> 0 for every polynomial Q on X whenever P(u(j) - v(j)) --> 0 for every polynomial P on XI i.e., the restriction of every polynomial on X to each bounded set is uniformly sequentially continuous for the weak polynomial topology. We show that property (RP) does not imply that every scalar valued polynomial on X must be polynomially continuous.


Tipo de documento:Artículo
Palabras clave:Polynomials on Banach spaces; Weak polynomial topology; Polynomials on l(1)
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16256
Depositado:10 Sep 2012 09:13
Última Modificación:16 Sep 2015 08:12

Descargas en el último año

Sólo personal del repositorio: página de control del artículo